# SDR SIMA20011147

- Difficulty date: April 24, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4598 - EMERGENCY LIGHTS OVER SEATS 4A AND 7A ARE INOPERATIVE.  MAINTENANCE REPLACED LIGHT BULBS OVER SEAT 4A AND 7A IAW AMM 33-60-00.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
